Cutaneous adverse effects associated with terbinafine therapy: 10 case reports and a review of the literature.

@article{Gupta1998CutaneousAE,
  title={Cutaneous adverse effects associated with terbinafine therapy: 10 case reports and a review of the literature.},
  author={Aditya K Gupta and Charles W. Lynde and Gilles J Lauzon and Marilyn A Mehlmauer and S W Braddock and Christopher A Miller and James Q. Del Rosso and Neil H Shear},
  journal={The British journal of dermatology},
  year={1998},
  volume={138 3},
  pages={529-32}
}
Terbinafine is an allylamine antifungal agent widely used to treat dermatophyte onychomycosis and dermatomycoses. We report 10 severe cutaneous adverse reactions associated with terbinafine therapy which required discontinuation of the antifungal agent: erythema multiforme (five patients), erythroderma (one), severe urticaria (one), pityriasis rosea (one… CONTINUE READING